Alert archive / Maine / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this red flag warning at May 6, 2015, 2:49 AM EDT. It took effect at May 6, 2015, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2015, 2:49 AM EDT (06:49 UTC)
- In effect from
- May 6, 2015, 11:00 AM EDT
- Expired
- May 6, 2015, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
144 WWUS81 KCAR 060649 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 249 AM EDT WED MAY 6 2015 ...RED FLAG WARNING LATE THIS MORNING THROUGH THIS EVENING... .LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED TODAY. MEZ001>006-010-011-015>017-029>032-062000- /O.UPG.KCAR.FW.A.0003.150506T1500Z-150507T0000Z/ /O.NEW.KCAR.FW.W.0003.150506T1500Z-150507T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 249 AM EDT WED MAY 6 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHERN AND EASTERN MAINE... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK... FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * TEMPERATURES...HIGHS IN THE LOWER 60S TO AROUND 70. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HASTINGS
2 follow-up statements
379 WWUS81 KCAR 061846 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 PM EDT WED MAY 6 2015 ...RED FLAG WARNING THROUGH THIS EVENING... ...FIRE WEATHER WATCH LATE THURSDAY MORNING INTO THURSDAY EVENING... .LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED THROUGH EARLY THIS EVENING AND AGAIN THURSDAY AFTERNOON. MEZ001>006-010-011-015>017-029>032-070300- /O.NEW.KCAR.FW.A.0004.150507T1500Z-150508T0000Z/ /O.CON.KCAR.FW.W.0003.000000T0000Z-150507T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 246 PM EDT WED MAY 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR DRY CONDITIONS AND GUSTY WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING FOR CONTINUED DRY CONDITIONS AND GUSTY NORTHWEST WINDS... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK... FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE MID 50S THIS EVENING AND IN THE 60S AND 70S ON THURSDAY. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MCB
090 WWUS81 KCAR 062350 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 750 PM EDT WED MAY 6 2015 ...FIRE WEATHER WATCH LATE THURSDAY MORNING INTO THURSDAY EVENING... .LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS WILL COMBINE WITH DRY CONDITIONS ONCE AGAIN TOMORROW BY MIDDAY...BRINGING ONE MORE DAY OF CRITICAL FIRE WEATHER CONDITIONS. MEZ001>006-010-011-015>017-029>032-071000- /O.EXP.KCAR.FW.W.0003.000000T0000Z-150507T0000Z/ /O.CON.KCAR.FW.A.0004.150507T1500Z-150508T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 750 PM EDT WED MAY 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR CONTINUED DRY CONDITIONS AND GUSTY NORTHWEST WINDS... ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR DRY CONDITIONS AND GUSTY WINDS... * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK... FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE 60S AND 70S ON THURSDAY. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this red flag warning went out at May 6, 12:36 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 6, 12:36 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1236 AM EDT WED MAY 6 2015
.SYNOPSIS...
A COLD FRONT WILL SLIDE ACROSS THE REGION TONIGHT FROM CANADA.
HIGH PRESSURE WILL BUILD DOWN FROM CANADA ON WEDNESDAY AND REMAIN
ACROSS THE REGION THROUGH THURSDAY. A WARM FRONT WILL LIFT ACROSS
THE REGION ON FRIDAY.
&&
.NEAR TERM /THROUGH TODAY/...
1235 AM UPDATE...NO SIGNIFICANT CHANGES WERE NEEDED WITH THIS
UPDATE. A WEAK COLD FRONT IS CURRENTLY SINKING SOUTH ACROSS THE
REGION. RADAR IS STILL PICKING UP A FEW LIGHT RETURNS WITH THIS
FEATURE OVER CENTRAL PORTIONS OF OUR FORECAST AREA. SO WHILE MANY
AREAS WILL STAY DRY, CAN'T RULE OUT A SPRINKLE OR TWO. OVERALL,
THE FORECAST IS IN GOOD SHAPE.
PREVIOUS DISCUSSION...THE MAIN FOCUS AS HAS BEEN THE LAST FEW
DAYS WILL ONCE AGAIN BE FIRE DANGER.
A SECOND COLD FRONT WILL DROP SE FROM CANADA THIS EVENING W/SOME
SHOWERS. THE NAM AND GFS SOUNDINGS SHOW THE BEST SUPPORT FOR
SHOWERS ACROSS NORTHERN MAINE NORTH OF THE MILLINOCKET-HOULTON
REGION. LAPSE RATES IN THE 850-500MB LAYER PROGGED TO HIT 7.0 C/KM
THROUGH ABOUT 8 PM IN THE AFOREMENTIONED AREA. SB CAPE TO BE <
100 JOULES W/LIS ABOVE 0. 0-6KM SHEAR OF 40 KTS. DECIDED TO ADD
SOME WIND GUST POTENTIAL TO 35 MPH W/THE HEAVIER SHOWERS. SHOWERS
WILL FALL APART AS THE FRONT DROP SE TONIGHT AND FORCING WEAKENS.
SKIES ARE EXPECTED TO CLEAR AFTER MIDNIGHT AND WINDS TO DROP OFF
BELOW 10 MPH ESPECIALLY FROM HOULTON ON SOUTH. AIRMASS BEHIND THIS
FRONT IS COOLER AND DRIER. THEREFORE, OVERNIGHT TEMPERATURES WILL
DROP BACK TO AT OR JUST BELOW NORMAL READINGS BY EARLY WEDNESDAY
MORNING.
DECENT JET MAX OF 50 KTS FROM 850 TO 700 MBS SHOWING UP ON THE
12Z UA IS SET TO MOVE ACROSS THE REGION ON WEDNESDAY. PLENTY OF
SUNSHINE AND LLVL LAPSE RATES(0-3 KM) OF 8.0 C/KM AND THE JET MAX
WILL BE ENOUGH TO GET MIXING POTENTIAL ESPECIALLY WEDNESDAY
AFTERNOON. MOMENTUM TRANSFER OFF THE BUFKIT PROFILES SHOW GUST
POTENTIAL OF 30+ MPH ACROSS MUCH OF THE CWA. DAYTIME TEMPERATURES
ARE FORECAST TO BE NEAR AOA NORMAL. ALL THIS LEADING TO VERY HIGH
FIRE DANGER ONCE AGAIN. MORE ON THIS IN THE FIRE WEATHER SECTION
BELOW.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
THURSDAY WILL BRING WEAK HIGH PRESSURE ACROSS THE AREA. A FRONTAL
BOUNDARY EXTENDING FROM NORTHWEST TO SOUTHEAST ACROSS THE STATE WILL
DIVIDE DRY AND SOMEWHAT COOLER AIR TO THE NORTH FROM WARMER AIR TO
THE SOUTH. THIS WILL BRING PARTIAL SUNSHINE TO CENTRAL AREAS WITH A
MOSTLY SUNNY SKY OVER THE NORTH AND SOUTH ON THURSDAY. THURSDAY
NIGHT WILL BE DRY AND SEASONABLY COOL. LOW PRESSURE TRACKING THROUGH
CENTRAL CANADA ON FRIDAY WILL PULL THE FRONTAL BOUNDARY NORTH AS A
WARM FRONT. HUMIDITY WILL INCREASE A BIT IN SOUTHWESTERN AREAS. THE
NORTH WILL BE MOSTLY CLOUDY AS THE WARMER AND SLIGHTLY MORE HUMID
AIR PUSHES NORTH AND SOME SPOTTY SHOWERS WILL BE POSSIBLE ACROSS THE
FAR NORTH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE LOW FROM CANADA WILL APPROACH FRIDAY NIGHT INTO SATURDAY PULLING
INCREASINGLY WARM AND MOIST AIR ACROSS THE AREA. THIS WILL BRING A
MOSTLY CLOUDY SKY WITH SOME SPOTTY SHOWERS POSSIBLE, ESPECIALLY OVER
CENTRAL AND NORTHERN AREAS. SHOWERS WILL BE LIKELY SATURDAY NIGHT AS
THE LOW TRACKS EAST AND PULLS A COLD FRONT THROUGH. HIGH PRESSURE
MAY BRING SOME CLEARING OVER THE SUNDAY WITH CLOUDS AND A CHANCE FOR
SHOWERS LINGERING WITH THE FRONT DOWNEAST. THE FRONT SHOULD THEN BE
FAR ENOUGH SOUTH TO BRING DRY WEATHER THROUGHOUT THE REGION ON
MONDAY.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR NEXT 24 HOUR W/GUSTY WNW WINDS ON WEDNESDAY
APPROACHING 30 KTS.
SHORT TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE AREA WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT. VFR CONDITIONS ARE LIKELY FRIDAY,
BUT MAY LOWER TO MVFR OVER PARTS OF THE NORTH LATE AT NIGHT. MVFR
CONDITIONS IN LOWER CLOUDS ARE THEN LIKELY SATURDAY INTO SATURDAY
NIGHT. CONDITIONS SHOULD RETURN TO VFR ACROSS THE NORTH SUNDAY BUT
MAY BE MVFR DOWNEAST.
&&
.MARINE...
NEAR TERM: NO SCA EXPECTED. WINDS ARE FORECAST TO INCREASE W/SOME
GUSTS AROUND 20 KTS BY WEDNESDAY AFTERNOON. OFFSHORE WINDS WILL
KEEP WAVE HEIGHTS DOWN BELOW 4 FT.
SHORT TERM: CONDITIONS MAY APPROACH SCA IN GUSTS OVER THE
OFFSHORE WATERS WEDNESDAY EVENING. OTHERWISE, A LIGHT GRADIENT
OVER THE WATERS SHOULD KEEP WINDS AND SEAS BELOW SCA THROUGH LATE
WEEK INTO THE WEEKEND.
&&
.FIRE WEATHER...
DRY WEATHER WILL PERSIST THROUGH MID WEEK WITH LOW RELATIVE
HUMIDITIES. WNW WINDS 15 TO 20 MPH W/GUSTS TO 35 MPH ARE EXPECTED
WEDNESDAY. COLLABORATED W/GYX AND THE MAIN FOREST SERVICE ON THIS
POTENTIAL. THEREFORE, A FIRE WEATHER WATCH WILL BE UP FOR
WEDNESDAY AFTERNOON INTO THE EVENING FOR VERY HIGH FIRE DANGER.
THE WINDS AND CONTINUED DRY CONDITIONS WITH SUNSHINE WILL CAUSE
HIGH FIRE DANGERS INTO THURSDAY. HUMID AIR WILL BEGIN MOVING INTO
THE AREA FRIDAY INTO SATURDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING FOR MEZ001>006-010-011-015>017-029>032.
MARINE...NONE.
&&
NEAR TERM...HASTINGS/HEWITT
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HASTINGS/HEWITT/BLOOMER
MARINE...HASTINGS/HEWITT/BLOOMER
FIRE WEATHER...HEWITTHazardous weather outlook, May 5, 8:05 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 805 PM EDT TUE MAY 5 2015 MEZ001>006-010-011-015>017-029>032-070015- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 805 PM EDT TUE MAY 5 2015 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-070015- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 805 PM EDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FARRAR
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:46 PM EDT | Fire Weather Watch | CAR | 12 hr |
Nearby
Red Flag Warnings in Maine, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.